Orbit growth for algebraic flip systems

MILES, Richard (2015). Orbit growth for algebraic flip systems. Ergodic Theory and Dynamical Systems, 35 (8), 2613-2631. [Article]

Documents
17218:394596
[thumbnail of Miles-OrbitGrowthforAlgebraicFlipSystems(AM).pdf]
Preview
PDF
Miles-OrbitGrowthforAlgebraicFlipSystems(AM).pdf - Accepted Version
Available under License All rights reserved.

Download (365kB) | Preview
More Information
Statistics

Downloads

Downloads per month over past year

View more statistics

Metrics

Altmetric Badge

Dimensions Badge

Share
Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email

Actions (login required)

View Item View Item